# SDR AALA981379

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 198-208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - A/C SUSTAINED DAMAGED TO RADOM AND WRINKLES TO LEFT FUSELAGE STATION 178 TO 208, STRINGER 17L TO 24L, SUSPECT AFT AIR STAIRS OUT OF RIG.  REPLACED RADOME, FUSE DAMAGE REPAIRED PER SRM 53-30-3.  RIGGED AND ADJUSTED STAIRS PER MM.  ALL WORK ACCOMPLISHED ON TUL DROP IN BOW NR 320, DATED 7-1-98.  (M)
